# SDR SWIA200819583

- Difficulty date: April 26, 2008
- Submitted: May 6, 2008
- Operation: Air carrier
- Aircraft: N295UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120295
- Aircraft time: 29,756 hours, 42,224 cycles
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Probe
- Condition: Contaminated
- Location: Torque
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 5732 - THE LEFT ENGINE WENT INTO AUTO-FEATHER WHILE ON GROUND.  INSPECTED AND REMOVED MOISTURE FROM TORQUE PROBE. OPS CHECK GOOD.
